The Annals of Probability

Distance fluctuations and Lyapounov exponents

Alain-Sol Sznitman

Full-text: Open access

Abstract

We associate certain translation invariant random metrics on $\mathbb{R}^d$ to Brownian motion evolving in a truncated Poissonian potential. These metrics behave over large distances, in an appropriate sense, like certain deterministic norms (the so-called Lyapounov exponents). We prove here upper bounds on the size of fluctuations of the metrics around their mean. Under an additional assumption of rotational invariance, we also derive upper bounds on the difference between the mean of the metrics and the Lyapounov norms.

Article information

Source
Ann. Probab., Volume 24, Number 3 (1996), 1507-1530.

Dates
First available in Project Euclid: 9 October 2003

Permanent link to this document
https://projecteuclid.org/euclid.aop/1065725191

Digital Object Identifier
doi:10.1214/aop/1065725191

Mathematical Reviews number (MathSciNet)
MR1411504

Zentralblatt MATH identifier
0871.60088

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82D30: Random media, disordered materials (including liquid crystals and spin glasses)

Keywords
Brownian motion Poissonian potential random metrics fluctuations Lyapounov norms

Citation

Sznitman, Alain-Sol. Distance fluctuations and Lyapounov exponents. Ann. Probab. 24 (1996), no. 3, 1507--1530. doi:10.1214/aop/1065725191. https://projecteuclid.org/euclid.aop/1065725191


Export citation